# SDR CA970820009

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8311
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Connector
- Part number: 1640513
- Condition: Burnt
- Location: X164.91 Rh
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) WITH GPU CONNECTED TO AIRCRAFT ON RAMP AND BATTERY MASTER/AUXILIARY BATTERY/MAIN BATTERY SWITCHES ON. ELECTRICAL BURNING SMELL AND SMOKE NOTED COMING FROM BETWEEN TOILET PANEL AND SEAT 1D OVERHEAD STOWAGE. SERVICE BULLETIN A8-33-39, DATED 15 AUGUST 1997 RELEASED TO MPROVE CONNECTOR POWER CAPABILITIES.
